Saturday, April 21, 2007

No More Lisinopril

By Friday I was pretty sure the morning headaches of the last week (not migraines), the light headedness, and the dizziness especially when moving my head quickly were lisinopril side-effects. I was also beginning to think the new diet was helping, so decided to miss Friday night's tablet. Saturday morning I felt much better - no headache and generally livelier. So we'll continue without it and hope the diet is helping as much as I think it is.

However later in the day I felt migrainous and a headache developed through the evening. I woke up with it at 3:30am and this time took some Solpadeine - which in the past have dulled the headache but tend (I think) to be addictive. I also took 5mg of Temazepam, which I use occasionally to get off to sleep and woke the next morning with a much reduced headache. This does not happen often, so something is changing. How do doctors distinguish between migraine and other headaches? Does lisinopril have withdrawal symptoms?

1 comment:

Michael said...

Hi Molly,

just wanted to say that I think it's great that you use a blog to keep track of this and talk about your experiences.

Speak to you soon,
Micha